Change search
ReferencesLink to record
Permanent link

Direct link
Some remarks on s-convex functions
Institute of Mathematics, A. Mickiewicz University.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
1994 (English)In: Aequationes Mathematicae, ISSN 0001-9054, E-ISSN 1420-8903, Vol. 48, no 1, 100-111 p.Article in journal (Refereed) Published
Abstract [en]

Two kinds ofs-convexity (0 s 1) are discussed. It is proved among others thats-convexity in the second sense is essentially stronger than thes-convexity in the first, original, sense whenever 0 s < 1.="" some="" properties="">s-convex functions in both senses are considered and various examples and counterexamples are given

Place, publisher, year, edition, pages
1994. Vol. 48, no 1, 100-111 p.
Research subject
URN: urn:nbn:se:ltu:diva-16219DOI: 10.1007/BF01837981Local ID: fd154500-b75e-11db-abff-000ea68e967bOAI: diva2:989195
Godkänd; 1994; 20070208 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(335 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 335 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
In the same journal
Aequationes Mathematicae

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link